# SDR AALA202112128333

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A300*
- Aircraft serial: 4850
- Aircraft time: 34,090 hours, 12,906 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Blocked
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3L DOOR BLOCKED BY TRASH CAN, CANNOT OPEN. REPOSITIONED LAVATORY TRASH CAN.
